Alert archive / South Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 7, 2013, 7:08 PM CDT for 4 counties in South Dakota. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 7:08 PM CDT (00:08 UTC)
- Expired
- Jul 7, 2013, 8:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bon Homme County, SD, Charles Mix County, SD, Douglas County, SD, Hutchinson County, SD
The radar
The Sioux Falls radar (KFSD), 131 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:32 PM CDT | TSTM WND DMG | Tyndall, SD | SEVERAL LARGE BRANCHES DOWN IN TOWN. |
| Jul 7, 7:50 PM CDT | TSTM WND GST 60 | Tabor, SD | |
| Jul 7, 7:53 PM CDT | TSTM WND GST 63 | Tabor, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2378 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
632
WUUS53 KFSD 080008
SVRFSD
SDC009-023-043-067-080115-
/O.NEW.KFSD.SV.W.0075.130708T0008Z-130708T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
708 PM CDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BON HOMME COUNTY IN SOUTHEAST SOUTH DAKOTA...
SOUTHEASTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
SOUTHEASTERN DOUGLAS COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
SOUTHWESTERN HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 815 PM CDT
* AT 703 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DELMONT TO 6 MILES NORTH OF DANTE TO LYNCH...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TRIPP AROUND 720 PM CDT.
AVON AROUND 725 PM CDT.
TYNDALL AROUND 740 PM CDT.
SCOTLAND AND SPRINGFIELD AROUND 750 PM CDT.
TABOR AROUND 805 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4284 9815 4283 9820 4286 9824 4288 9832
4290 9836 4293 9845 4315 9825 4332 9820
4320 9764 4285 9764 4283 9766 4286 9786
4280 9789 4276 9794 4276 9804
TIME...MOT...LOC 0008Z 290DEG 25KT 4323 9810 4311 9812
4286 9838
HAIL...<.75IN
WIND...60MPH
$$
CHENARD2 follow-up statements
421
WWUS53 KFSD 080029
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
729 PM CDT SUN JUL 7 2013
SDC009-023-043-067-080115-
/O.CON.KFSD.SV.W.0075.000000T0000Z-130708T0115Z/
HUTCHINSON SD-DOUGLAS SD-CHARLES MIX SD-BON HOMME SD-
729 PM CDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BON HOMME...
SOUTHEASTERN CHARLES MIX...SOUTHEASTERN DOUGLAS AND SOUTHWESTERN
HUTCHINSON COUNTIES UNTIL 815 PM CDT...
AT 726 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TRIPP TO 6 MILES NORTHEAST OF AVON TO 5 MILES EAST OF
MONOWI...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE STRONGEST
WINDS ARE ALMOST OVER TYNDALL...HEADING TOWARDS TABOR.
SEVERE THUNDERSTORMS WILL BE NEAR...
TYNDALL AROUND 740 PM CDT.
SCOTLAND AND SPRINGFIELD AROUND 750 PM CDT.
TABOR AROUND 805 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4284 9815 4283 9820 4286 9824 4288 9832
4290 9836 4293 9845 4315 9825 4332 9820
4320 9764 4285 9764 4283 9766 4286 9786
4280 9789 4276 9794 4276 9804
TIME...MOT...LOC 0028Z 290DEG 25KT 4318 9792 4306 9794
4281 9821
HAIL...<.75IN
WIND...60MPH
$$
CHENARD548
WWUS53 KFSD 080050
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
750 PM CDT SUN JUL 7 2013
SDC043-067-080059-
/O.CAN.KFSD.SV.W.0075.000000T0000Z-130708T0115Z/
HUTCHINSON SD-DOUGLAS SD-
750 PM CDT SUN JUL 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS AND
SOUTHWESTERN HUTCHINSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4284 9815 4283 9817 4284 9821 4317 9804
4317 9790 4312 9765 4285 9764 4284 9765
4286 9786 4280 9789 4276 9794 4276 9804
TIME...MOT...LOC 0049Z 287DEG 30KT 4298 9767
$$
SDC009-023-080115-
/O.CON.KFSD.SV.W.0075.000000T0000Z-130708T0115Z/
CHARLES MIX SD-BON HOMME SD-
750 PM CDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BON HOMME AND
EXTREME SOUTHEASTERN CHARLES MIX COUNTIES UNTIL 815 PM CDT...
AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TABOR...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF BON HOMME
AND EXTREME SOUTHEASTERN CHARLES MIX COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4284 9815 4283 9817 4284 9821 4317 9804
4317 9790 4312 9765 4285 9764 4284 9765
4286 9786 4280 9789 4276 9794 4276 9804
TIME...MOT...LOC 0049Z 287DEG 30KT 4298 9767
HAIL...<.75IN
WIND...60MPH
$$
CHENARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:46 PM CDT, 22 minutes earlier.
Area forecast discussion, Jul 7, 6:46 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 646 PM CDT SUN JUL 7 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 342 PM CDT SUN JUL 7 2013 INTERESTING FORECAST CONTINUES FOR TODAY. WEAK WAVE CONTINUES TO MOVE ACROSS THE AREA PROVIDING WEAK UPPER FORCING FOR ASCENT. CIRRUS FROM EARLIER CONVECTION COVERS MOST OF THE CWA. THIS HAS LIMITED SURFACE HEATING AND UPDRAFT STRENGTH SOME...ALTHOUGH STILL SEEING A MODERATELY TO HIGHLY UNSTABLE AIRMASS...WITH TEMPERATURES IN THE MID TO UPPER 80S AND DEWPOINTS IN THE LOW 70S RESULTING IN MLCAPE TOWARDS 3000 J/KG. ONE THUNDERSTORM HAS FORMED IN SANBORN COUNTY AND THINK POP UP STORMS SHOULD STAY FAIRLY ISOLATED GIVEN CLOUD COVER. GIVEN THE ENVIRONMENT...ANY STORM THAT DOES PULSE UP COULD BECOME MARGINALLY SEVERE...WITH QUARTER SIZE HAIL AND 60 MPH WINDS. GIVEN EASTERLY LOW LEVEL WINDS AND WESTERLY WINDS ALOFT...STORM MOTION IS ONLY ABOUT 5 KTS...THUS LOCALIZED HEAVY RAIN IS ALSO LIKELY IN ANY STORM. SPC MESOANALYSIS SHOWS EFFECTIVE SHEAR AROUND 30 KTS...THUS WHILE MOST STORMS SHOULD BE MAINLY PULSE TYPE...A FEW MULTICELLS ARE POSSIBLE. BEST CHANCE OF THESE POP UP STORMS ARE ALONG AND NORTH OF INTERSTATE 90...WHERE DEWPOINTS SEEM TO BE RUNNING HIGHEST. OTHER AREA TO WATCH IS LINE OF STORMS ACROSS CENTRAL SOUTH DAKOTA. THESE STORMS ARE ALSO SLOW MOVING...ALTHOUGH IF THEY CONTINUE TO ORGANIZE ALONG OUTFLOW...CORFIDI VECTORS WOULD MOVE THE LINE EAST SOUTHEAST. GIVEN HIGH INSTABILITY OVER OUR AREA...THINK THIS WOULD HAVE A CHANCE OF MAKING IT INTO OUR CWA. LIKE MENTIONED ABOVE...QUARTER SIZE HAIL AND 60 MPH WINDS WOULD BE THREATS IF THE LINE MOVES IN. FEEL BEST CHANCE WILL REMAIN ALONG AND WEST OF THE JAMES RIVER...WITH A LOWER CHANCE OF STORMS REACHING INTERSTATE 29 LATER THIS EVENING. WILL HAVE TO CONTINUE TO MONITOR TRENDS. TONIGHT...DRY AIR SHOULD CONTINUE TO WORK DOWN FROM THE NORTH...AS WE GET MORE INTO THE 60 DEGREE TYPE DEWPOINTS CURRENTLY OBSERVED IN ABERDEEN. THIS SHOULD SHIFT ANY THUNDERSTORM THREAT CLOSER TO THE MISSOURI RIVER AND EVENTUALLY SOUTH OF OUR CWA. SKIES SHOULD BECOME PARTLY TO MOSTLY SUNNY ON MONDAY. THINK CIRRUS COVERAGE WILL PROBABLY BE LESS THAN TODAY. WITH 850 MB TEMPERATURES SIMILAR TO TODAY...WENT AHEAD AND RAISED HIGHS A FEW TO SEVERAL DEGREES. TONIGHTS CONVECTION MAY HELP PUSH THE LOWER DEWPOINT AIR BRIEFLY INTO OUR CWA TOMORROW. STILL WILL BE HUMID...BUT MAY SEE MORE UPPER 60 READINGS COMPARED TO THE LOW 70S OF TODAY. WENT AHEAD AND REALLY SLOWED DOWN POPS FOR TOMORROW. KEPT IT MAINLY DRY THROUGH 0Z. THOUGHT IS ANY MORNING CONVECTION ACROSS WESTERN SOUTH DAKOTA WILL WEAKEN AS IT MOVES EAST. OUR CWA SHOULD REMAIN CAPPED FROM AFTERNOON SURFACE BASED CONVECTION...WITH A WARM LAYER BETWEEN 800 AND 700 MB...AND QUITE A BIT OF DRY AIR AT AND ABOVE 700 MB. AS A SOMEWHAT STRONGER WAVE EJECTS INTO WESTERN SOUTH DAKOTA...THINK STORMS WILL FIRE IN EITHER CENTRAL OR WESTERN SOUTH DAKOTA IN THE AFTERNOON. GIVEN THE UNSTABLE AIR OVERHEAD...THOUGHT IS THAT THESE SHOULD SURVIVE THE TRIP INTO OUR CWA...AND THIS IS BACKED BY BOTH THE 4KM NAM AND WRF ARW. MOST PROBABLE TIMING WOULD PUT STORMS INTO OUR FAR WEST ALONG THE MISSOURI RIVER AROUND 0Z. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 342 PM CDT SUN JUL 7 2013 CONFIDENCE IN TIMING/DEVELOPMENT OF CONVECTION BY MONDAY NIGHT AND TUESDAY BECOMES INCREASINGLY LOWER THROUGH THE PERIOD WITH MODELS HANDLING THESE ELEMENTS DIFFERENTLY. AT THIS POINT...ELEVATED WARM FRONT LOOKS TO BEGIN LIFTING NORTHWARD ON MONDAY NIGHT AS ANOTHER WEAK SHORTWAVE TRACKS INTO THE AREA. WITH THIS...MAY SEE CONVECTION SOMEWHERE IN THE VICINITY OF THE MISSOURI RIVER VALLEY ON MONDAY EVENING THEN LIFTING TO THE NORTH AND EAST THROUGH THE NIGHT. A COUPLE OF SEVERE STORMS COULD BE POSSIBLE EARLIER IN THE EVENING WITH ELEVATED CAPE RUNNING TIN THE 1000 TO 1500 J/KG...THOUGH SHEAR IS NOT OVERLY IMPRESSIVE. IT WILL BE A MILD NIGHT WITH LOWS IN THE UPPER 60S TO LOWER 70S. FRONTAL BOUNDARY STILL SLATED TO SWING THROUGH THE AREA ON TUESDAY. THINK THAT THE MONDAY NIGHT CONVECTION WILL EXIT OFF TO THE EAST EARLY ON TUESDAY...LEADING TO A DRIER PERIOD THROUGH THE EARLY PART OF THE DAY. MIDLEVEL TEMPERATURES ARE RELATIVELY WARM...SO ANTICIPATE CAPPING ISSUES IN THE AFTERNOON...THOUGH AS THE FRONTAL BOUNDARY CONTINUES TO PUSH TO THE SOUTH AND A STRONGER SHORTWAVE COMES IN FROM THE WEST...MAY SEE ADDITIONAL CONVECTIVE DEVELOPMENT ACROSS THE CWA DURING THE LATE AFTERNOON AND EVENING. WITH AFTERNOON TEMPERATURES IN THE UPPER 80S TO LOWER 90S...DEWPOINTS IN THE LOWER 70S...AND PLENTY OF CAPE AND SHEAR AT THAT POINT...SEVERE STORMS WOULD BE LIKELY. ANY THUNDERSTORM ACTIVITY SHOULD PULL OFF TO THE EAST ON TUESDAY NIGHT...AS COOLER AND DRIER AIR FILTERS INTO THE REGION BEHIND THE EXITING SYSTEM. LOWS THAT NIGHT WILL BE COOLER IN THE LOWER 60S NORTH TO THE UPPER 60S FAR SOUTH. SURFACE RIDGE BUILDS INTO THE REGION ON WEDNESDAY...AND LOOKS TO BE A DRY DAY WITH HIGHS SEASONABLE FOR THIS TIME OF YEAR...GENERALLY LOWER TO MID 80S. IN THE EXTENDED...THURSDAY THROUGH SUNDAY...AN UPPER LEVEL RIDGE SLOWLY BUILDS INTO THE CENTRAL PORTION OF THE COUNTRY THROUGH THE PERIOD. THIS WILL BRING A WARMING TREND EACH DAY INTO SATURDAY...INTO THE MID 80S TO LOWER 90S FOR DAYTIME HIGHS. WHILE MODELS HAVE VARIOUS SOLUTIONS REGARDING CONVECTIVE CHANCES THROUGH THE END OF THE WEEK...SOME CONSENSUS WOULD SUGGEST THE BETTER CHANCE EXISTS IN THE FRIDAY NIGHT TO SATURDAY TIME FRAME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 625 PM CDT SUN JUL 7 2013 THUNDERSTORM COMPLEX MOVING ACROSS SOUTHEAST SOUTH DAKOTA WILL CONTINUE EAST THROUGH 06Z. HON WILL BE LEAST AFFECTED BY THIS AS ONLY -RA THEN CLEARING SKIES AFTER 02Z. SOME FOG WILL BE POSSIBLE AT HON AS WIND SUBSIDES AND RECENT RAIN PROVIDES GOOD MOISTURE SOURCE. FSD...TSRA SHOULD MOVE THROUGH BETWEEN 01Z-03Z WITH SOME LINGERING RAIN BEHIND THE MAIN LINE. SUX...CONFIDENCE IS A LITTLE LOWER AS FAR AS TIMING TSRA. WILL PUT INITIAL TIMING AT AROUND 03Z-04Z AND AMEND IF NECESSARY. AFTER TSRA MOVE THROUGH VFR CONDITIONS WILL PREVAIL. WILL REEVALUATE POTENTIAL FOR FOG AT FSD AND SUX FOR 06Z TAF ISSUANCE. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...CHENARD LONG TERM...JM AVIATION...SALLY
Hazardous weather outlook, Jul 7, 3:55 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 355 PM CDT SUN JUL 07 2013 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-081200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 355 PM CDT SUN JUL 07 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... ISOLATED THUNDERSTORMS ARE LIKELY THIS AFTERNOON...GENERALLY IN THE VICINITY OF INTERSTATE 90 OR NORTH. MOST OF THESE STORMS WILL REMAIN BELOW SEVERE LIMITS WITH SMALL HAIL...WIND GUSTS TO 45 MPH AND HEAVY RAIN THE MAIN THREATS. ALTHOUGH A STORM OR TWO MAY BECOME STRONG ENOUGH TO PRODUCE QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH. A LINE OF SHOWERS AND THUNDERSTORMS ACROSS CENTRAL SOUTH DAKOTA WILL MOVE EAST LATER THIS AFTERNOON AND EVENING. THE BEST CHANCE OF SEEING THESE STORMS WILL BE ALONG AND WEST OF INTERSTATE 29...WITH A SMALLER CHANCE AS FAR EAST AS INTERSTATE 29. A FEW OF THESE STORMS COULD PRODUCE UP TO QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT OF SEVERE WEATHER WILL INCREASE WITH STORMS MONDAY EVENING THROUGH EARLY TUESDAY EVENING. MONDAY EVENING AND MONDAY NIGHT...THUNDERSTORMS MAY MOVE IN FROM CENTRAL SOUTH DAKOTA....WITH HEAVY RAIN...STRONG WINDS AND HAIL POSSIBLE IN SOME OF THE STORMS. BY TUESDAY AFTERNOON...THE GREATER THREAT WILL SHIFT INTO FAR SOUTHEAST SOUTH DAKOTA...NORTHWEST IOWA AND SOUTHWEST MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 7, 5:28 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
528 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND GST CHAMBERLAIN 43.81N 99.32W
07/07/2013 E60 MPH BRULE SD TRAINED SPOTTER
&&
BTLocal storm report, Jul 7, 5:43 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
543 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM FLASH FLOOD 8 WSW HURON 44.32N 98.37W
07/07/2013 BEADLE SD TRAINED SPOTTER
WATER RUNNING AND STANDING IN FIELDS.
&&
BTLocal storm report, Jul 7, 6:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
658 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND GST 6 WSW PLATTE 43.35N 98.95W
07/07/2013 E60 MPH CHARLES MIX SD PUBLIC
&&
BTLocal storm report, Jul 7, 6:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
659 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND GST 3 W GEDDES 43.26N 98.76W
07/07/2013 M57 MPH CHARLES MIX SD MESONET
&&
BTLocal storm report, Jul 7, 7:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
700 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 3 W GEDDES 43.26N 98.76W
07/07/2013 M57.00 MPH CHARLES MIX SD MESONET
&&
BTThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:44 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 61 min |
| Jul 7, 8:36 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 54 min |
| Jul 7, 9:03 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 57 min |
| Jul 7, 9:48 PM CDT | Severe Thunderstorm Warning | FSD | Union | 57 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.